# SDR DL75A081212

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 68,156 hours, 33,339 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT BOTH CABIN MODE ALT SELECTS AUTO INOP.  RTB.  BOTH SHOWED AC MOTOR RESET RAN VERIFY CKS GOOD MSG ERASED, NO HISTORY.
